Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ritalin

Posted by saintjames on February 20, 1999, at 16:04:37

In reply to ritalin, posted by bill hauenstein on February 20, 1999, at 11:49:22

> Having been on ritalin (30mg daily) for over a year, I'm sort of used to it. However, due to a combination Doctors office and insurance foul up, I'm now without (over one week now) the drug. I NEED to know what effects I should expect to be caused by sudden cessation the drug. Any info will help, Bill

James here....

As Rit. (and the other stims) are thru your body quickly the few sideeffects due to sudden cessation would be rapid return of ADD symptoms,
rebound hunger and headaches. I have ADD and if I stop the stims after taking them regularly I go thru a day of disorganized thinking then cognition stabilizes to my normal ADD thinking w/o stims.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:3086